# SDR IPXA2017080420132

- Difficulty date: August 4, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 81,373 hours, 14,690 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Relay
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ELECTRICAL OPENING INOPERATIVE.  TROUBLESHOT IAW FIM 52-11-00, R & R THE DOOR CONTROL RELAY,  OPS NORMAL.
